# SDR SWAA091954

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 45,321 hours, 37,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546430168
- Part serial: 2715
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT WING TRAILING EDGE I/B FORE FLAP DELAMINATED.  REMOVED AND REPLACED FLAP ASSY PER MM.
